On positive Rockland operators

P. Auscher, A.F.M. Elst, ter, D.W. Robinson

    Research output: Contribution to journalArticleAcademicpeer-review

    Abstract

    Let G be a homogeneous Lie group with a left Haar measure dg and L the action of G as left translations on Lp(G; dg). Further, let H = dL(C) denote a homogeneous operator associated with L. If H is positive and hypoelliptic on L2 we prove that it is closed on each of the Lp-spaces, p e (1, 8), and that it generates a semigroup S with a smooth kernel K which, with its derivatives, satisfies Gaussian bounds. The semigroup is holomorphic in the open right half-plane on all the Lp-spaces, p e [1, 8]. Further extensions of these results to nonhomogeneous operators and general representations are also given.
    Original languageEnglish
    Pages (from-to)197-216
    JournalColloquium Mathematicum
    Volume67
    Publication statusPublished - 1994

    Fingerprint

    Dive into the research topics of 'On positive Rockland operators'. Together they form a unique fingerprint.

    Cite this